Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trying Serzone Denise528

Posted by Mr. Scott on October 1, 2001, at 21:12:25

In reply to Re: Trying Serzone, posted by Denise528 on October 1, 2001, at 5:54:14

Hi Denise,

Well... I feel more tired, digestive process seems disturbed, I have some mild facial swelling, dizziness, and lightheadedness. I also feel like my body has lead balloons attached to it, but some of my anxiety has diminished. I'm at 100mg having backed down from 150mg for a few more days, so my depression, irritability is still rampant. I have to say though that I haven't thought of suicide as much.

I really hope some of the side effects diminish, and I can stick it out for a full trial. I can't believe that when i was a teenager I was able to tolerate Sinequan (a tricyclic). I am so sensitive to side effects now...

Thanks for asking!

Scott


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mr. Scott thread:79119
URL: http://www.dr-bob.org/babble/20010927/msgs/80017.html